# SDR 2008UALA06138

- Difficulty date: October 15, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 74,287 hours, 12,008 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Spring
- Part number: S413T10211
- Condition: Faulty
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CABIN DOOR R2 SLIDE DEPLOYMENT BAR FAILS TO RETURN FROM 90 DEGREES.  REPLACED GAS SPRING.  OPS CHECKS GOOD.
